# SDR ASAA2017033020302

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 39,009 hours, 11,571 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 6981
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 49,332 hours, 16,018 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING START, THE RIGHT PACK LIGHT ILLUMINATED ON MASTER RECALL.  CLEARED WITH RESET.  ACFT GROUNDED.  CONFIRMED THE FAULT,  THE NR 2 PACK/ZONE TEMP CONTROLLER BITE FAILS TCV NR 2 (V141) . REMOVED & REPLACED THE NR 2 TCV, IAW AMM 21-51-10.  GROUND FUNCTIONAL CHECK & LEAK CHECKED NORMAL, IAW AMM 21-61-00-700-806-002.
